# SDR COEA2025071002921

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,297 hours, 33,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNLOADING OF FLIGHT 7820, THE BELT LOADER MADE CONTACT WITH THE AIRCRAFT. DISCREPANCY: LOWER L/H LATERAL SKIN PANEL BETWEEN FRAMES 36-37 AND STRINGERS 16-17L HAS DENT FROM BELT LOADER.  REPAIR COMPLETED PER SRAS ES_00264336_01-25790, ISSUE B.
